# SDR DALA2016020101434

- Difficulty date: February 12, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 87,049 hours, 36,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 560
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA472308-14, REV C FUSELAGE SKIN DENTS CROWN AREA BS 560, S-1-S-3L TIME LIMITED.  NDT C/W HFEC INSPECTION OF THE FUSELAGE SKIN DENTS CROWN AREA BS 560 S1-S3L ON LOG 1127724 IAW NDTM PT 6, CH 51-00-19.  NO DEFECTS NOTED AT TIME OF INSPECTION IAW ER/A 472308-14, REV C, SEC 1 ASSET 5718, CLJR 829567, QC110). C/W DVI INTERNAL OF REPAIR, NO DEFECTS NOTED.
